# SDR YENA2022100300979

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 67,494 hours, 24,161 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211026
- Part serial: 25407283
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 14,590 hours, 3,489 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1636, LAX- SFO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX). ' ENGINE ONE STALL CLIMBING OUT OF LAX 10,500 FT #1 ENG WENT TO IDLE AND RELIT. NO ECAM. APPLIED QRH ENG 1 STALL  PG 6-31. ENG 1 PARAMETERS ARE NORMAL. RETURNED TO LAX; ACCOMPLISHED TSM 77-00-00-810-801-A. REMOVED AND REPLACED #1 ENG EEC IAW AMM 73-22-34. OPS CHECK NORMAL. ACCOMPLISHED ENG 1 HIGH PWR ASSURANCE TEST IAW AMM 71-00-00 TEST 11. OPS CHECK NORMAL. A/C OK FOR SERVICE.'
